# SDR USAA2009040190751

- Difficulty date: March 20, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK  BETWEEN FR12 TO FR24, -Y765.  REPLACED SEAT TRACK  BETWEEN FR12 TO FR24, -Y765 IAW A319 SRM 51-72-11.
